# SDR SWAA2020060889046

- Difficulty date: June 3, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 46,865 hours, 24,857 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR ESCAPE SLIDE IS PACKET IMPROPERLY.  REPACKED FWD SERVICE DOOR ESCAPE SLIDE, ACCOMPLISHED ON MT CARD NR 725-61-06SF.
